# SDR AALA202411192459

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 36,986 hours, 7,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR IS SHOWING ARMED/DISARMED INTERMITTENTLY. ON GROUND IT SHOWED DISARMED WHEN ARMING HANDLE WAS ARMED. FLIGHT ATTENDANT PLAYED WITH ARMING HANDLE, IT THEN SHOWED ARMED IN FLIGHT DECK, BUT SHOWED DISARMED IN FLIGHT BOTH ON FLIGHT DECK AND FLIGHT ATTENDANT DISPLAYS. FLIGHT ATTENDANT REPORTS ARMING HANDLE IS STIFF AND DOESN'T WANT TO SEAT FULLY FLUSH. MAINTENANCE FOUND DOOR SLIDE GIRT BAR AFT POSITION NOT CONNECTED TO SLIDE, REINSTALLED GIRT BAR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44.
